MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT HAVAB-M; IGM ANTI-HAV

ABBOTT GERMANY ARCHITECT HAVAB-M; IGM ANTI-HAV
Catalog Number 06L21-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely (b)(6) results while using architect (b)(6) reagents.The customer stated the specimen drawn on (b)(6) 2018 and tested on (b)(6) 2018 was initially (b)(6) and repeat using a diluted specimen (1:2 and 1:10) was (b)(6); however, no specific values were provided.Repeat of the specimen at another facility using the ortho vitros method was (b)(6), no specific values were provided.The patient was previously (b)(6) for (b)(6) on (b)(6) 2018 and (b)(6) 2018 when tested at another hospital using another method (ortho vitros).The (b)(6) 2018 specimen was also (b)(6) when tested by the state of (b)(6) and the (b)(6); however, the methods used and results values were not provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity determined that there was normal complaint activity for the likely cause lot 86118li00.Tracking and trending report review for the architect havab-m assay determined that there were no related adverse or non-statistical trends.The customer's returned samples (samples ids (b)(6) and (b)(6)) were tested with a retained kit of lot 86118li00 and non-reactive results of 0.48 and 0.56 s/co were generated.Both samples were then tested with biorad monolisa ha igm plus and vidas hav igm as reference tests and both assays generated positive results.To evaluate the performance of lot 86118li00, retained kits of the lot were tested in a sensitivity setup.All control values met specifications and were in the normal range.Additionally, a seroconversion panel was tested and the results were compared with historical performance provided by the panel manufacturer.Reagent lot 86118li00 detected the same first reactive bleed.Based on this data, the sensitivity performance is not adversely affected.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issues or deficiency was identified for the architect havab-m assay.

Brand Name
ARCHITECT HAVAB-M
Common Device Name
IGM ANTI-HAV
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key7850698
Report Number3002809144-2018-00302
Device Sequence Number11385072
Product Code LOL
UDI-Device Identifier00380740011093
UDI-Public00380740011093
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K063329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2019
Device Catalogue Number06L21-25
Device Lot Number86118LI00
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-02 SN (B)(4). ; LN 03M74-02 SN (B)(4). ; ARCHITECT I2000SR ANALYZER; LN 03M74-02 SN (B)(4)